# SDR DALA2024061005946

- Difficulty date: June 3, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500a Rbl 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0380089) FWD CARGO BAY FRAME DAMAGED AT STA 500A, RBL18. REPAIRED FWD CARGO BAY FRAME DAMAGE AT STA 500A RBL 18 USING ERA 618524-14 REV.ORIGINAL.
